The stability of some size-structured population dynamics models is investigated when the population is divided into adults and juveniles. We determine the steady states and study their stability. We also give examples that illustrate the stability results. The results in this paper generalize previous results, for example, see Calsina, et al. (2003), El-Doma (2006), Farkas, et al. (2008), and El-Doma (2008 a).
Remarks on the Stability of Some Size-Structured Population Models IV: The General Case of Juveniles and Adults,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 4,
2, Article 11.
Available at: https://digitalcommons.pvamu.edu/aam/vol4/iss2/11